MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL PRESIDIO 10 - CERECYTE MICROCOIL; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL PRESIDIO 10 - CERECYTE MICROCOIL; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number PC410051730
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/24/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The presidio will not be returned, therefore the root cause of the positioning and detachment difficulty cannot be determined.Dhr: a review of the manufacturing documentation associated with this lot presented no issues during the manufacturing or inspection process that can be related to the reported complaint.Based on the information, the event could not be confirmed.The product was not returned for analysis; however a review of the manufacturing documentation associated with this lot presented no issues during the manufacturing or inspection process that can be related to the reported complaint.Therefore, no corrective actions will be taken at this time.
 
Event or Problem Description
The contact from the facility reported that during coil embolization, the presidio coil (pc410051730/c38467) detached after pressing the detach button several times on the enpower dcb.However this resulted in an inaccurate placement of the last loop of the coil as the user moved the microcatheter several times to check if the coil was detached.The last loop of the coil was therefore outside the aneurysm in the parent vessel.The physician tried to push it back into the aneurysm with the microcatheter but was unsuccessful.No further intervention was taken with respect to the coil protrusion.There was no flow restriction as a result.The other coils were detached properly.There was not a significant delay to the procedure as a result of the issue.The coil detached in a few minutes.There were no damages noted to the coil/coil delivery system or detachment system.A pre-deployment electrical check was performed and there was no fault light and the green system ready light illuminated.During the detachment cycle the detachment light illuminated.There was an audible beep at the time of the detachment attempt.All connections appeared to fit properly without use of excessive force.

Brand Name
PRESIDIO 10 - CERECYTE MICROCOIL
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel
SZ 
MDR Report Key6333999
Report Number2954740-2017-00030
Device Sequence Number19235133
Product Code HCG
UDI-Device Identifier00878528003014
UDI-Public(01)00878528003014(17)200930(10)C38467
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K002056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Catalogue NumberPC410051730
Device Lot NumberC38467
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2017
Initial Report FDA Received Date02/15/2017
Patient Sequence Number1